On semiparametric regression with O'Sullivan penalized splines
- Publication Type:
- Journal Article
- Australian and New Zealand Journal of Statistics, 2008, 50 (2), pp. 179 - 198
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
An exposition on the use of O'Sullivan penalized splines in contemporary semiparametric regression, including mixed model and Bayesian formulations, is presented. O'Sullivan penalized splines are similar to P-splines, but have the advantage of being a direct generalization of smoothing splines. Exact expressions for the O'Sullivan penalty matrix are obtained. Comparisons between the two types of splines reveal that O'Sullivan penalized splines more closely mimic the natural boundary behaviour of smoothing splines. Implementation in modern computing environments such as Matlab, r and bugs is discussed. © 2008 Australian Statistical Publishing Association Inc.
Please use this identifier to cite or link to this item: